# SDR 96UAL900070

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP DAMAGED AND LOOSE.  SECURED THE EMERGENCY EXIT LIGHT STRIP TRACK TO FLOOR USING TAPE AND LEAVING THE EMERGENCY EXIT LIGHT STRIP ELEMENT VISIBLE.  NEEDS TO BE CLEANED UNDERNEATH TRACK AND RESECURED.
